# SDR SWAA2022121973193

- Difficulty date: November 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581010
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242WF DELAMINATED.  RECEIVED NEW CABIN FLOOR PANEL 242 WF.  NEW FLOOR TO BE INSTALLED ON BAR CODE TTG8Q00F6JFP.
